Here are some recent publications.
Davis, James A., Polhill, John and Smith, Ken. “A New Product Construction for Partial Difference Sets,” to appear in Designs, Codes, and Cryptography. Article on Springer's website. Chen, Y. and Polhill, J. Partial Difference Sets and Amorphic Groups Schemes from Pseudo-Quadratic Bent Functions,” to appear in The Journal of Algebraic Combinatorics. Article on Springer's website.
Chen, Y. and Polhill, J. “Paley Type Group Schemes and Planar Dembowski-Ostrom Polynomials,” Discrete Math, 311 (14), 1349-1364, 2011.
Davis, James A. and Polhill, John. “Difference Set Constructions of DRADs and Association Schemes.” Journal of Combinatorial Theory - Series A, 117 (5), 598-605, 2010.
Polhill, John. “Paley partial difference sets in groups of order n^4 and 9n^4 for all odd n > 1” Journal of Combinatorial Theory - Series A, 117 (8), 1027-1036, 2010.
Polhill, J. "Paley type partial difference sets in non p-groups." Designs, Codes, and Cryptography, 52, 163-69, 2009. The original publication is available online at www.springerlink.com.
Polhill, J. "New Negative Latin Square Type Partial Difference Sets in Nonelementary Abelian 2-groups and 3-groups." Designs, Codes, and Cryptography, 46 (3), 365-377, 2008. The original publication is available online at www.springerlink.com.
Calhoun, W. and Polhill, J. " Perfect Distance Forests." The Australasian Journal of Combinatorics, 42, 211-222, 2008. The original publication is available at http://ajc.maths.uq.edu.au. Copyright the Australasian Journal of Combinatorics.
Loomis, P., Plytage, M. and Polhill, J. “Summing Up the Euler Phi Function.” The College Journal of Mathematics, 39 (1), 34-42, 2008. Copyright the Mathematical Association of America 2006. All rights reserved.
Polhill, J. “Generalizations of Partial Difference Sets from Cyclotomy to Nonelementary Abelian p-groups.” Electronic Journal of Combinatorics, 15 (1), 2008.